# SDR AALA202503173391

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,872 hours, 40,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SCAPE LIGHT AT SEAT 2ABC BROKEN. MAINTENANCE REPLACED SEAT 20 EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-18.
